# SDR AALA2020090989024

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 75,351 hours, 9,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 164628
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE): L2 DOOR EMERGENCY POWER SUPPLY UNIT M33096 IS INOPERATIVE. REMOVED AND REPLACED L2 DOOR EMERGENCY LIGHT POWER SUPPLY M33096 PER AMM 33-51-06-960-803.
